On absolute convergence of Haar series

Z. Ciesielski; Julian Musielak

Colloquium Mathematicae (1959)

  • Volume: 7, Issue: 1, page 61-65
  • ISSN: 0010-1354

How to cite


Ciesielski, Z., and Musielak, Julian. "On absolute convergence of Haar series." Colloquium Mathematicae 7.1 (1959): 61-65. <http://eudml.org/doc/210685>.

author = {Ciesielski, Z., Musielak, Julian},
journal = {Colloquium Mathematicae},
keywords = {approximation and series expansion},
language = {eng},
number = {1},
pages = {61-65},
title = {On absolute convergence of Haar series},
url = {http://eudml.org/doc/210685},
volume = {7},
year = {1959},

AU - Ciesielski, Z.
AU - Musielak, Julian
TI - On absolute convergence of Haar series
JO - Colloquium Mathematicae
PY - 1959
VL - 7
IS - 1
SP - 61
EP - 65
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/210685
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.